Composion: Each tablet contains Paracetamol 500mg
Therapeutic indications: Panadol Extra is a mild analgesic and antipyretic formulated to give extra pain relief. The tablets are recommended for the treatment of most painful and febrile conditions, for example, headache, including migraine, backache, toothache, rheumatic pain and dysmenorrhoea, and the relief of the symptoms of colds, influenza and sore throat.
Posology and method of administration:
Adults (including the elderly): Two tablets up to four times daily. The dose should not be repeated more frequently than every 4 hours. Do not exceed 8 tablets in 24 hours.
Children 6-11years: 1/2-1 tablet every 4 to 6 hrs as required. Maximum daily dose: 60mg/kg presented in divided dose of 10-15mg/kg throughout the 24 hr period. Do not exceed the stated dose. should not be used with other paracetamol-containing products. No more than 4 doses in any 24hr period. Minimum dosing interval: 4hr. Maximum duration of continued use without medical advice: 3 days
Children under 6 years: Not recommended for children under 6 years.
For oral administration only.